MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR STEM 10MM LG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR STEM 10MM LG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 200347901
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported by the customer that "when dr.(b)(6) was implanting 200347901 (10mm talar stem), she noticed that metal was coming off of the stem and into the patient's bone before impacting".There was a 10-minute delay while a new implant was opened and assembled.The case was completed successfully.Once the stem inside the ankle, there was a metal residue that was left inside the ankle immediately.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - please refer b2 outcomes attributed to ae.The reported event could not be confirmed since evaluation of the returned device could not recreate the event and nothing out of specification could be identified.Visual examination does not find any noticeable debris following device cleaning.Gqo sme was also forwarded the device.The complaint part was verified on the comparator and no issues were found on the plasma coating surface.The inspected parts meet print specification.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
INBONE TALAR STEM 10MM LG
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22028600
Report Number3010667733-2025-00572
Device Sequence Number12849790
Product Code HSN
UDI-Device Identifier00889797030830
UDI-Public(01)00889797030830(11)240922(17)320922(10)1795446
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200347901
Device Lot Number1795446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale